Koefnzientenbedingungen für schlicht abbildende meromorphe Funktionen

H., Grunsky

Mathematische Zeitschrift (1939)

  • Volume: 45, page 29-61
  • ISSN: 0025-5874; 1432-1823

How to cite


Grunsky, H.,. "Koefnzientenbedingungen für schlicht abbildende meromorphe Funktionen." Mathematische Zeitschrift 45 (1939): 29-61. <http://eudml.org/doc/168838>.

author = {Grunsky, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Complex functions},
pages = {29-61},
title = {Koefnzientenbedingungen für schlicht abbildende meromorphe Funktionen},
url = {http://eudml.org/doc/168838},
volume = {45},
year = {1939},

AU - Grunsky, H.,
TI - Koefnzientenbedingungen für schlicht abbildende meromorphe Funktionen
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 29
EP - 61
KW - Complex functions
UR - http://eudml.org/doc/168838
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.